# SDR IPXA2021043068809

- Difficulty date: April 21, 2021
- Submitted: April 30, 2021
- Operation: Air carrier
- Aircraft: N291UP
- Make and model: Doug MD-11F
- Aircraft serial: 48477
- Aircraft time: 77,006 hours, 13,225 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB2888501
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:2CL/H WING FIXED L/E LOWER SKIN IS CRACKED AT STA. XOS. 776.REPAIRED CRACKED L/H WING FIXED L/E LOWER SKIN AT STA. XOS. 776 IAW SRM 57-40-02 REPAIR 7 FIG. 201. (MAJOR)
